MathSciNet Relay Station
MathSciNet bibliographic data
MR2555201 (2011c:60315) 60K35 (60F05)
Iksanov, Alex; Marynych, Alex; Möhle, Martin On the number of collisions in ${\rm beta}(2,b)$-coalescents. Bernoulli 15 (2009), no. 3, 829–845.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement